# SDR SWAA2015031237382

- Difficulty date: March 7, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 3230035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT ANGLE CRACKED AT BS 727D, STRINGER 27R.  R & R ANGLE IAW SRM.
